American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 135 found      Go to page: 1 2 3 4 5

[91] C. Peligrad. Compact actions commuting with ergodic actions and applications to crossed products . Trans. Amer. Math. Soc. 331 (1992) 825-836. MR 1044964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Florin Rădulescu. The fundamental group of the von Neumann algebra of a free group with infinitely many generators is $\mathbb{R}_+\slash \{0\}$ . J. Amer. Math. Soc. 5 (1992) 517-532. MR 1142260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Eckart Schulz. The stable rank of crossed products of sectional $C\sp *$-algebras by compact Lie groups . Proc. Amer. Math. Soc. 112 (1991) 733-744. MR 1042272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] A. Guyan Robertson. Some abelian Banach algebras of operators on the matricial ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 109 (1990) 1063-1068. MR 1009999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Chal Benson, Joe Jenkins and Gail Ratcliff. On Gel\cprime fand pairs associated with solvable Lie groups . Trans. Amer. Math. Soc. 321 (1990) 85-116. MR 1000329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Paul Jolissaint. Rapidly decreasing functions in reduced $C\sp *$-algebras of groups . Trans. Amer. Math. Soc. 317 (1990) 167-196. MR 943303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Ching Chou. Almost periodic operators in ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 317 (1990) 229-253. MR 943301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Wojciech Szymański. Group $C\sp *$-algebras as algebras of ``continuous functions'' with noncommuting variables . Proc. Amer. Math. Soc. 107 (1989) 353-359. MR 975659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Anthony To Ming Lau and James C. S. Wong. Weakly almost periodic elements in $L\sb \infty(G)$ of a locally compact group . Proc. Amer. Math. Soc. 107 (1989) 1031-1036. MR 991701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Albert Jeu-Liang Sheu. Singular foliation $C\sp *$-algebras . Proc. Amer. Math. Soc. 104 (1988) 1197-1203. MR 930243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Joel M. Cohen and Alessandro Figà-Talamanca. Idempotents in the reduced $C\sp *$-algebra of a free group . Proc. Amer. Math. Soc. 103 (1988) 779-782. MR 947657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] V. S. Sunder. Monomials in the Jones projections . Proc. Amer. Math. Soc. 103 (1988) 761-764. MR 947654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Anthony To Ming Lau and Alan L. T. Paterson. Operator theoretic characterizations of $[IN]$-groups and inner amenability . Proc. Amer. Math. Soc. 102 (1988) 893-897. MR 934862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Ellen Maycock Parker. The Brauer group of graded continuous trace $C\sp *$-algebras . Trans. Amer. Math. Soc. 308 (1988) 115-132. MR 946434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Iain Raeburn and Jonathan Rosenberg. Crossed products of continuous-trace $C\sp \ast$-algebras by smooth actions . Trans. Amer. Math. Soc. 305 (1988) 1-45. MR 920145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] M. B. Landstad, J. Phillips, I. Raeburn and C. E. Sutherland. Representations of crossed products by coactions and principal bundles . Trans. Amer. Math. Soc. 299 (1987) 747-784. MR 869232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] B. Mashhood. On the structure of ${\rm VN}(G)$ for almost connected groups . Proc. Amer. Math. Soc. 95 (1985) 665-666. MR 810183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] John R. Grosvenor. A relation between invariant means on Lie groups and invariant means on their discrete subgroups . Trans. Amer. Math. Soc. 288 (1985) 813-825. MR 776406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Geoffrey L. Price. Pure states on some group-invariant $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 283 (1984) 533-562. MR 737883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Martha K. Smith. Central zero divisors in group algebras . Proc. Amer. Math. Soc. 91 (1984) 529-531. MR 746082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Adam Kleppner. Multiplier representations of discrete groups . Proc. Amer. Math. Soc. 88 (1983) 371-375. MR 695278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Ching Chou. Topological invariant means on the von Neumann algebra ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 273 (1982) 207-229. MR 664039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Iain Raeburn. On group $C\sp{\ast} $-algebras of bounded representation dimension . Trans. Amer. Math. Soc. 272 (1982) 629-644. MR 662057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Anthony To Ming Lau. The second conjugate algebra of the Fourier algebra of a locally compact group . Trans. Amer. Math. Soc. 267 (1981) 53-63. MR 621972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Dana P. Williams. The topology on the primitive ideal space of transformation group $C\sp{\ast} $-algebras and C.C.R. transformation group $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 266 (1981) 335-359. MR 617538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[119] Anthony To Ming Lau. Uniformly continuous functionals on the Fourier algebra of any locally compact group . Trans. Amer. Math. Soc. 251 (1979) 39-59. MR 531968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Alessandro Figà-Talamanca and Giancarlo Mauceri. A characterization of nonatomic Hilbert algebras . Proc. Amer. Math. Soc. 72 (1978) 468-472. MR 509236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 135 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia